International Journal of Communications, Network and System Sciences

Vol.4 No.5(2011), Paper ID 4845, 6 pages

DOI:10.4236/ijcns.2011.45039

 

Permutation and Complementary Algorithm to Generate Random Sequences for Binary Logic

 

Jie Wan, Jeffrey Z. J. Zheng

 

School of Software, Yunnan University Kunming, China
School of Software, Yunnan University Kunming, China

 

Copyright © 2011 Jie Wan, Jeffrey Z. J. Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Wan and J. Zheng, "Permutation and Complementary Algorithm to Generate Random Sequences for Binary Logic," International Journal of Communications, Network and System Sciences, Vol. 4 No. 5, 2011, pp. 345-350. doi: 10.4236/ijcns.2011.45039.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.